MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi Measurement Server; Monitor, Physiological, Patient (With Arrhythmia Detection or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi Measurement Server; Monitor, Physiological, Patient (With Arrhythmia Detection or Alarms)
Model Number IntelliVue Multi Measurement Server
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
IntelliVue Multi Measurement Server
Common Device Name
Monitor, Physiological, Patient (With Arrhythmia Detection or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50116697
Report Number9610816-2026-101572
Device Sequence Number15971553
Product Code MHX
UDI-Device Identifier00884838000254
UDI-Public(01)00884838000254
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Multi Measurement Server
Device Catalogue Number862442
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown